Translator Disclaimer
may 2020 Composition operators and closures of $\mathcal{Q}_K(p,q)$-type spaces in the Logarithmic Bloch space
Xiangling Zhu
Bull. Belg. Math. Soc. Simon Stevin 27(1): 49-60 (may 2020). DOI: 10.36045/bbms/1590199303

Abstract

Closures of $\mathcal{Q}_K(p,q)$-type spaces in the Logarithmic Bloch space are investigated in this paper. Moreover, we characterize the boundedness and compactness of composition operators from the Logarithmic Bloch space to the closure of $\mathcal{Q}_K(p,q)$ type spaces in the Logarithmic Bloch space

Citation

Download Citation

Xiangling Zhu. "Composition operators and closures of $\mathcal{Q}_K(p,q)$-type spaces in the Logarithmic Bloch space." Bull. Belg. Math. Soc. Simon Stevin 27 (1) 49 - 60, may 2020. https://doi.org/10.36045/bbms/1590199303

Information

Published: may 2020
First available in Project Euclid: 23 May 2020

zbMATH: 07213657
MathSciNet: MR4102700
Digital Object Identifier: 10.36045/bbms/1590199303

Subjects:
Primary: 30H99, 47B33

Rights: Copyright © 2020 The Belgian Mathematical Society

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 1 • may 2020
Back to Top